On the norm of the Ahiezer-Levitan operator in the space of uniform almost periodic functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1966), pp. 32-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1966_2_a4,
author = {E. A. Bredikhina},
title = {On the norm of the {Ahiezer-Levitan} operator in the space of uniform almost periodic functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {32--36},
year = {1966},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1966_2_a4/}
}
E. A. Bredikhina. On the norm of the Ahiezer-Levitan operator in the space of uniform almost periodic functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1966), pp. 32-36. http://geodesic.mathdoc.fr/item/IVM_1966_2_a4/